Fever, Headaches, Body Aches, Blocked Nose, Sore Throat
Ingredients (per sachet)
Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked nose
How to take
For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours.
Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years, except on medical advice.
Buy at medipharm.ie